Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1946, Volume 10, Issue 4, Pages 281–294 (Mi izv3602)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur le probléme de Tchebycheff

A. Khintchine


Full text: PDF file (1270 kB)

Bibliographic databases:
Received: 29.03.1946

Citation: A. Khintchine, “Sur le probléme de Tchebycheff”, Izv. Akad. Nauk SSSR Ser. Mat., 10:4 (1946), 281–294

Citation in format AMSBIB
\Bibitem{Khi46}
\by A.~Khintchine
\paper Sur le probl\'eme de Tchebycheff
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1946
\vol 10
\issue 4
\pages 281--294
\mathnet{http://mi.mathnet.ru/izv3602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=19658}
\zmath{https://zbmath.org/?q=an:0060.12203}


Linking options:
  • http://mi.mathnet.ru/eng/izv3602
  • http://mi.mathnet.ru/eng/izv/v10/i4/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Moshchevitin, “Khintchine's singular Diophantine systems and their applications”, Russian Math. Surveys, 65:3 (2010), 433–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:225
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021